# SDR SIMA20130718003

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 36,673 hours, 30,273 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 3622005015
- Part serial: 0633
- Condition: Inoperative
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB THROUGH THE MID 20’S ENROUTE,  RECEIVED AN AUTO PITCH TRIM CAUTION MESSAGE MULTIPLE TIMES.  FOLLOWED CHECKLIST AND DISENGAGED THE AUTOPILOT.  RECEIVED MAIN PATCH TRIM WARNING MESSAGE.  RETURNED TO DEPARTURE, DECLARED AN EMERGENCY ABD LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R STAB ACTUATOR IAW AMM 27-40-02.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
